# SDR 2019FA0000387

- Difficulty date: December 3, 2019
- Submitted: December 26, 2019
- Operation: General aviation
- Make and model: Beech C24R
- Aircraft time: 2,500 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Separated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP WOULD NOT RETRACT ALL THE WAY.  ON INSPECTION. THE LT FLAP INTERNAL  STRUCTURE, THE FLAP BRACKET TO FLAP SPAR WAS SEPARATING. THIS CANNOT BE SEEN EXTERNALLY.
